# SDR SWAA2025110430680

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 29,123 hours, 14,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERIES NEED CHANGED.   REPLACED BATTERIES IN FWD AND AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD.
